dietician-icon
WEIGHT GAIN
I want to gain my weight please suggest me a good mediicne with no side effects plz reply me as soon as possible.
3307 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello dear, surely will help you. See, better not use medicine for increasing weight as they have side effect. We ise food as a medicine to treat diseases. There are many reason of being underweight. 1. Endocrine disturbances 2. Genetic 3. Vitamins and minerals deficiency 4. Psychological problem 5.IBS 6. Eating disorder 7. Liver dysfunction And many more   So my opinion is to contact directly to us so that we can find the cause of weight reduction , gathering all your data and according ly we will suggest you.
Next Steps
For more information and to contact me directly visit https://www.facebook.com/pg/doctorplanmydiet/about/ Thanks with regards Dt.Ankita
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.